RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 359–370 (Mi zvmmf5172)  

A standard procedure for integrating a system of quasi-linear partial differential equations of hyperbolic type

V. V. Nekrasov

Leningrad

Full text: PDF file (1067 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 89–101

Bibliographic databases:

UDC: 519.633
MSC: Primary 65N40; Secondary 35L50
Received: 04.12.1978
Revised: 11.03.1979

Citation: V. V. Nekrasov, “A standard procedure for integrating a system of quasi-linear partial differential equations of hyperbolic type”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 359–370; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 89–101

Citation in format AMSBIB
\Bibitem{Nek80}
\by V.~V.~Nekrasov
\paper A standard procedure for integrating a system of quasi-linear partial differential equations of hyperbolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 359--370
\mathnet{http://mi.mathnet.ru/zvmmf5172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572393}
\zmath{https://zbmath.org/?q=an:0459.65082}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 89--101
\crossref{https://doi.org/10.1016/0041-5553(80)90026-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5172
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020